STABILITY AND BOUNDEDNESS IN VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS WITH DELAY


TUNÇ C.

DYNAMIC SYSTEMS AND APPLICATIONS, vol.26, no.1, pp.121-130, 2017 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 1
  • Publication Date: 2017
  • Title of Journal : DYNAMIC SYSTEMS AND APPLICATIONS
  • Page Numbers: pp.121-130

Abstract

In this paper, a class of non-linear vector Volterra integro-differential equations of first order with constant delay is considered. The stability and boundedness of solutions are investigated. The technique of proofs involves defining appropriate Lyapunov functionals. The obtained results include and improve the results obtained in literature.